Panadol Extra Effective Pain Relief 48 Tablets


Availability: In stock

Be the first to review this product

Panadol Extra Effective Pain Relief 48 Tablets

Regular Price: KD1.270

Special Price KD1.207

View Cart


Panadol Extra Effective Pain Relief 48 Tablets

♦ This section contains an overview of Panadol products and does not include full label information. Always read the product label and only use as directed.

♦ Panadol Extra is ideal for those who want the benefits of Panadol, plus a little more pain relieving effect on mild to moderate pain such as headaches, toothaches and period pain. The ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol. It is also gentle on stomach when used as directed


Panadol Extra is a paracetamol-based analgesic that provides relief from fever and strong pain such as

  • Headaches, including Migraine
  • Muscular Aches & Pains
  • Period Pain
  • Toothaches
  • Sore Throat


♦ Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • Take 2 tablets up to 4 times daily
  • 8 tablets in 24 hours
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Not recommended for children under 12 years of age.                            

Active Ingredient

♦ Each tablet contains:

  • 500mg Paracetamol
  • 65mg caffeine


Brand: Panadol

♦ The box Contains: 48 Tablets

read more